# SDR 2006UALA01069

- Difficulty date: June 2, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 52,082 hours, 28,176 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT FWD FRAME WL 160 S-24R DOOR STOP HAS A CRACK VISIBLE FROM FWD SIDE OF FRAME.
